Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2001, том 6, выпуск 3, страницы 235–251 (Mi rcd843)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Kinetics of Collisionless Continuous Medium

V. V. Kozlov

Department of Mechanics and Mathematics, Moscow State University, Vorob'ievy Gory, 119899, Moscow, Russia

Аннотация: In this article we develop Poincaré ideas about a heat balance of ideal gas considered as a collisionless continuous medium. We obtain the theorems on diffusion in nondegenerate completely integrable systems. As a corollary we show that for any initial distribution the gas will be eventually irreversibly and uniformly distributed over all volume, although every particle during this process approaches arbitrarily close to the initial position indefinitely many times. However, such individual returnability is not uniform, which results in diffusion in a reversible and conservative system. Balancing of pressure and internal energy of ideal gas is proved, the formulas for limit values of these quantities are given and the classical law for ideal gas in a heat balance is deduced. It is shown that the increase of entropy of gas under the adiabatic extension follows from the law of motion of a collisionless continuous medium.

DOI: https://doi.org/10.1070/RD2001v006n03ABEH000175


Реферативные базы данных:

Тип публикации: Статья
MSC: 37H10, 70F45
Поступила в редакцию: 08.06.2001
Язык публикации: английский

Образец цитирования: V. V. Kozlov, “Kinetics of Collisionless Continuous Medium”, Regul. Chaotic Dyn., 6:3 (2001), 235–251

Цитирование в формате AMSBIB
\RBibitem{Koz01}
\by V. V. Kozlov
\paper Kinetics of Collisionless Continuous Medium
\jour Regul. Chaotic Dyn.
\yr 2001
\vol 6
\issue 3
\pages 235--251
\mathnet{http://mi.mathnet.ru/rcd843}
\crossref{https://doi.org/10.1070/RD2001v006n03ABEH000175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1860145}
\zmath{https://zbmath.org/?q=an:1006.82011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RCD.....6..235K}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd843
  • http://mi.mathnet.ru/rus/rcd/v6/i3/p235

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. В. Козлов, Д. В. Трещёв, “Эволюция мер в фазовом пространстве нелинейных гамильтоновых систем”, ТМФ, 136:3 (2003), 496–506  mathnet  crossref  mathscinet  zmath; V. V. Kozlov, D. V. Treschev, “Evolution of Measures in the Phase Space of Nonlinear Hamiltonian Systems”, Theoret. and Math. Phys., 136:3 (2003), 1325–1335  crossref  isi  elib
    2. V. V. Kozlov, D. V. Treschev, “Weak convergence of measures in conservative systems”, Теория представлений, динамические системы. VIII, Специальный выпуск, Зап. научн. сем. ПОМИ, 300, ПОМИ, СПб., 2003, 194–205  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2791–2797  crossref
    3. В. В. Козлов, “Кинетическое уравнение Власова, динамика сплошных сред и турбулентность”, Нелинейная динам., 6:3 (2010), 489–512  mathnet  elib
    4. В. В. Козлов, “Полиномиальные законы сохранения для газа Лоренца и газа Больцмана–Гиббса”, УМН, 71:2(428) (2016), 81–120  mathnet  crossref  mathscinet  zmath  adsnasa  elib; V. V. Kozlov, “Polynomial conservation laws for the Lorentz gas and the Boltzmann–Gibbs gas”, Russian Math. Surveys, 71:2 (2016), 253–290  crossref  isi  elib
    5. А. И. Комеч, Е. А. Копылова, “Аттракторы нелинейных гамильтоновых уравнений в частных производных”, УМН, 75:1(451) (2020), 3–94  mathnet  crossref  mathscinet; A. I. Komech, E. A. Kopylova, “Attractors of nonlinear Hamiltonian partial differential equations”, Russian Math. Surveys, 75:1 (2020), 1–87  crossref  isi  elib
  • Просмотров:
    Эта страница:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021